# SDR IXXA110060O

- Difficulty date: September 11, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 102,222 hours, 27,528 cycles
- Engine: Ge CFM562C1
- Engine time: 40,040 hours, 14,995 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 9026M70G01
- Part serial: 693438
- Condition: Slow
- Location: Nr 4
- Part time: 40,040 hours, 14,995 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

REJECTED TAKEOFF DUE TO ASSYMETRICAL THRUST ON TAKEOFF ROLL. THE NR 4 ENGINE SLOW TO ACCELERATE, DID NOT REACH MAX POWER.  THE CREW RETURNED TO BLOCKS WITHOUT FURTHER INCIDENT.  MX PREFORMED ACCELERATION CHECK, OPS CHECKED GOOD IAW ERH 72.01.1.  PREFORMED REJECTED TAKEOFF INSPECTION, NO DEFECTS NOTED IAW MM 13.01.18.  ACFT RETURNED TO SERVICE.
